# SDR DALA2023031501902

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 79,722 hours, 29,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 COMPLY WITH SECTION ONE OF ERA 606783-14AD REV. ORIGINAL. CORRECTIVE ACTION: COMPLIED WITH SECTION ONE OF ERA 606783-14AD REV. ORIGINAL. (2669007)
